MathSciNet Relay Station
MathSciNet bibliographic data
MR1363418 (97i:46055) 46E30 (46M35)
Ferreyra, Elida V. On a negative result concerning interpolation with change of measures for Lorentz spaces. Proc. Amer. Math. Soc. 125 (1997), no. 5, 1413–1417.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement